MAUDE Adverse Event Report: EXACTECH, INC. UHMWPE POST AUG GLENOID MEDIUM, RIGHT; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. UHMWPE POST AUG GLENOID MEDIUM, RIGHT; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number UHMWPE POST AUG GLENOID MEDIUM, RIGHT
Medical Device Problem Codes Naturally Worn (2988); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Insufficient Information (4580)
Date of Event 11/21/2023
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, approximately one year post initial right tsa, the 59 y/o male patient was revised as the initial implant was poorly cemented in.There was no cement in the peg holes to hold the implant in place.All components, except for the humeral stem, were revised.The implants were changed from a shoulder anatomic to a shoulder reverse.A 36mm liner was implanted.There was no breakage of device or surgical delay/prolongation.Patient was last known to be in stable condition following the event.No other patient information/medical history reported.Images received.Sales rep was unable to obtain x-rays.The devices are not available for evaluation due to the devices were disposed at hospital.
 
Additional Manufacturer Narrative
Section d10: concomitant products.Equinox square torque define screw drive kit (cat# 300-20-02 / serial# (b)(6).Equinoxe replicator plate 1.5mm o/s (cat# 300-10-15 / serial# (b)(6).Equinoxe replicator plate 1.5mm o/s (cat# 300-10-15 / serial# (b)(6).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and corrected information.The following sections were updated: h6 medical device problem code, component code.
 
Additional Manufacturer Narrative
The revision reported was likely the result of an insufficient bond between the implant and the bone which led to aseptic (non-infected) loosening of the glenoid component.It was reported that the ¿implant was poorly cemented in.There was no cement in the pegs holes to hold the implant in place.¿ eccentric loading and an excessive cement on the backside of the glenoid likely contributed to the reported loosening.However, this cannot be confirmed because the component was not returned for evaluation.

Brand Name
UHMWPE POST AUG GLENOID MEDIUM, RIGHT
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
MDR Report Key18331029
Report Number1038671-2023-02981
Device Sequence Number15129234
Product Code KWT
UDI-Device Identifier10885862175106
UDI-Public10885862175106
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K103419
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/19/2024
Device Model NumberUHMWPE POST AUG GLENOID MEDIUM, RIGHT
Device Catalogue Number314-02-33
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2023
Supplement Date Received by Manufacturer02/19/2024
11/11/2024
Initial Report FDA Received Date12/14/2023
Supplement Report FDA Received Date05/15/2024
12/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/25/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EQUINOXE, HUMERAL STEM PRIMARY, PRESS FIT 15MM
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale